Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 4
HTML articles powered by AMS MathViewer

Unbounded components in parameter space of rational maps
Peter M. Makienko
Conform. Geom. Dyn. 4 (2000), 1-21
Published electronically: February 23, 2000
The role of the Ahlfors five islands theorem in complex dynamics
Walter Bergweiler
Conform. Geom. Dyn. 4 (2000), 22-34
Published electronically: March 14, 2000
A census of rational maps
Eva Brezin, Rosemary Byrne, Joshua Levy, Kevin Pilgrim and Kelly Plummer
Conform. Geom. Dyn. 4 (2000), 35-74
Published electronically: April 4, 2000
A combination theorem for covering correspondences and an application to mating polynomial maps with Kleinian groups
Shaun Bullett
Conform. Geom. Dyn. 4 (2000), 75-96
Published electronically: April 27, 2000
Matrix representations and the Teichm├╝ller space of the twice punctured torus
J. O. Button
Conform. Geom. Dyn. 4 (2000), 97-107
Published electronically: August 23, 2000
Quasiconformal stability of Kleinian groups and an embedding of a space of flat conformal structures
Hiroyasu Izeki
Conform. Geom. Dyn. 4 (2000), 108-119
Published electronically: December 13, 2000
A uniqueness theorem for harmonic functions on the upper-half plane
Biao Ou
Conform. Geom. Dyn. 4 (2000), 120-125
Published electronically: December 15, 2000